# SDR REXA2016081501647

- Difficulty date: August 15, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SEAT TRACK FROM BS 847+48 - 977 HAS CORROSION AND DAMAGE LBL 9.  REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-343 AND AMM 53-00-49-000/400-801-A07.
